# SDR SWAA2013051416009

- Difficulty date: May 6, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 32,751 hours, 22,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: RCV9911839U147
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME BRACKET CRACKED AT STA 1178.  REMOVED & REPLACED BRACKET IAW SRM.
